# SDR REXA2024073000597

- Difficulty date: July 14, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 22,136 hours, 16,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340946S
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LH FS 280 COCKPIT FLOOR BEAM AT LBL 12.50.     COMPLIED WITH REO NO. 690-53-11-1805. DATED: 2024-07-15. REV --
